# SDR DLM90030441

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 24,285 hours, 12,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 08BHG36ABJF733
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Elevator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PYLON FLAP FAULT EOAP MESSAGE ILLUMINATED AT 100KTS ON TAKEOFF ROLL.  AIRCRAFT TAKEOFF REJECTED AND RETURNED TO BLOCK AT GATE C-10.  FOUND LEFT ELEVATOR POSITION SENSOR OUT OF RIG AND CAUSING INTERMITTENT ILLUMINATION OF PYLON FLAP FAULT.  REPLACED SENSOR PER AMM.  PERFORMED ADJ/TEST AND RETURN TO SERVICE TESTS.  ALL CHECKED GOOD.  OK FOR SERVICE.
